| Model Number |
03.120.022 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a sterile processing it was discovered that four (4) threaded handles for percutaneous threaded drill guides are stripped and will not grab threaded drill guides, locking mechanism of two (2) trocars with handle is worn out and will not properly attach to trocar sleeves and three (3) hollow gouges are chipped/broken.No known patient involvement reported this report is for one (1) handle for percutaneous threaded drill guides.This is report 5 of 9 for complaint (b)(4).